# SDR AALA20021347

- Difficulty date: September 20, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT CEILING LIGHTS AT L2 615-672 INOPERATIVE.  REPLACED EMERGENCY EXIT CEILING BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
